# SDR FDEA2019101042495

- Difficulty date: September 4, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 148N31416
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON AFT SIDE OF BULKHEAD BS 1787, UPPER SIDE OF APU INTAKE DUCT WAS CORRODED.  BRACKET FABRICATED  IAW DWG 148N3141 AND INSTALLED IAW SRM 51-40-02.
